# SDR UALA2010021700609

- Difficulty date: February 17, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 57,597 hours, 21,371 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Obstructed
- Location: Aft Lav Strip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'A' CHECK FOUND AFT LAV EMERGENCY LIGHT STRIP COVER WITH CARPET.  TRIMMED CARPET FOR EMERGENCY LIGHTS, SPLICED CUT POWER FEEDER WIRE, EMERGENCY LIGHTS OPERATES NORMAL.
